Coricidin® HBP Maximum Strength Flu
Use as directed.

Coricidin® HBP Maximum Strength Flu

Provides powerful relief of the following symptoms:

  • Fever
  • Cough
  • Runny Nose
  • Body Aches, Pains and Headache

Active Ingredients, per tablet:

  • Pain Reliever/ Fever Reducer: Acetaminophen 500 mg
  • Anithistamine: Chlorpheniramine Maleate 2 mg
  • Cough Suppressant: Dextromethorphan Hydrobromide 15 mg

This product may be located behind the pharmacy or customer service counter at your local retailer.

The makers of Coricidin® HBP proudly support the American Heart Association's efforts to improve heart health.

Visit the American Heart Association
High Blood Pressure website

take the quiz
hbp risk calculator
Watch Our Commercial Watch Now